SSRI's and Prohormone do they mix? - AnabolicMinds.com

SSRI's and Prohormone do they mix?

  1. New Member
    Barcelona99's Avatar
    Join Date
    Jul 2008
    Posts
    29
    Rep Power
    90

    Reputation

    SSRI's and Prohormone do they mix?


    Hey,

    I'm just curious if taking a prohormone such as epistane will it have an affect on me while taking Fluoxetine?

  2. Senior Member
    Knowbull's Avatar
    Stats
    4'6"   lbs.
    Join Date
    Jan 2005
    Posts
    1,754
    Rep Power
    0

    Reputation

    I wouldnt do it.
  3. New Member
    Barcelona99's Avatar
    Join Date
    Jul 2008
    Posts
    29
    Rep Power
    90

    Reputation

    I'd really like to know how prohormones work on the brain, in similar fashion how ecstasy(mdma) and amphetamines work where can i find literature on prohormones on the brain
    •   
       

  4. Professional Member
    Gutterpump's Avatar
    Stats
    6'2"  225 lbs.
    Join Date
    Apr 2007
    Age
    36
    Posts
    3,573
    Rep Power
    148224

    Reputation Reputation Reputation

    There is little to no medical study on most prohormones...and many people react very differently to them. You're not going to find studies on prohormones' effects on the brain or even really on well known steroids mixed with anti-depressants. If you do it would be a rare find.
    Good luck.

    I think it's safe to say though that any hormone that's out of the reference range (imbalance) can affect any predisposition to mental illness/issues of any sort.
  5. Senior Member
    thegodfather's Avatar
    Stats
    5'11"  213 lbs.
    Join Date
    Nov 2008
    Age
    36
    Posts
    1,045
    Rep Power
    113182

    Reputation Reputation Reputation

    I take Effexor and have no problem. You shouldnt have any problem with SSRI's, but you need to steer clear if you are running a MAOI for depression. This will result in a dangerous spike in BP.
    Remember why you started.
  6. Professional Member
    pmiller383's Avatar
    Stats
    5'10"  235 lbs.
    Join Date
    Sep 2007
    Age
    28
    Posts
    4,005
    Rep Power
    2668

    Reputation

    I would think Epi and SSRI's would really kill your libido as well. I would definitely recommend not mixing the two together without first running it by your doc. Even then I would still think it would be a bad idea. I don't know how long you have been on SSRI's but some people can really get out of whack if they mix an SSRI with anything else that effects brain chemical messengers. Also SSRI's can downregulate androgen receptors in some users so you may not even get a lot of benefit from the epi ( I can't find the study at the moment, so take the last one with a grain of salt) Finally your PCT might be very hard on you since some tend to get depressed during their PCT. This is the aspect of the cycle I would be most worried about and probably the biggest reason I recommend you not cycling.
    Muscle Pharm Rep
  7. New Member
    Manchester's Avatar
    Stats
    6'1"  270 lbs.
    Join Date
    May 2008
    Age
    40
    Posts
    27
    Rep Power
    91

    Reputation

    This is a complicated question. As Gutterpump mentioned, no one knows enough about epistane and the other prohormoes to determine how they will interact with an SSRI. As others have recommended, you may want to consult your physician prior to starting any prohormone. In order to provide you with sounder advice, additional information would be required.

    What is your age?

    What dose of fluoxetine are you on?

    What are you being treated for (e.g,. major depressive disorder, anxiety, etc.)?

    Do you have any other medical conditions (e.g., hypertension, hypercholesterolemia, etc.)?

    If you are under 30, then the risk of a prohormone like epistane would far outweight the benefits. If you are over 30, on a low dose of fluoxetine for treatment of depression, have no comorbidities, and you feel that your mood may benefit from prohormone supplementation, then you may want to consider starting with a low dose of a prohormone. In any case, you should defer to your personal physician for all medical advice. Hope this info helps.
  

  
 

Similar Forum Threads

  1. SSRI's and 5-HTP
    By andro69 in forum OTC Drug
    Replies: 13
    Last Post: 02-24-2010, 08:27 AM
  2. SSRI
    By Stallion83 in forum Supplements
    Replies: 11
    Last Post: 03-16-2009, 10:32 PM
  3. SSRI's and their relation to the CNS
    By ryansm in forum OTC Drug
    Replies: 13
    Last Post: 01-02-2006, 05:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in